# SDR SWAA2023082890341

- Difficulty date: August 17, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR HANDLE TORQUE BOX UPPER BEAM CRACKED NEAR TORQUE BOX FORWARD ATTACH BOLT. (51-012)<[01] REPLACED FWD GALLEY SERVICE DOOR PER B737 AMM 52-41-00-400-801-NG INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00MS4S4;[02] VERIFIED 1.
